# SDR IPXA2016070905606

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,952 hours, 13,861 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755651
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL PUNCTURED.  REPAIRED IAW SRM 53-00-50, REPAIR 2.
